# SDR 2009FA0000601

- Difficulty date: May 31, 2009
- Submitted: July 1, 2009
- Operation: General aviation
- Aircraft: N9955J
- Make and model: Cessna 188ACESSNA
- Aircraft serial: T18803884T
- Aircraft time: 3,700 hours
- Engine: Cont TSIO520T
- Propeller: Mcauly D3A34C402
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 07122181AGW
- Condition: Fatigued
- Location: Zone 700
- Part time: 3,700 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

LANDING GEAR BRACKET ASSY FAILED ON TAKEOFF DUE TO METAL FATIGUE, CAUSING ABORTED TAKEOFF, SUBSTANTIAL DAMAGE TO THE ACFT.  DATA DERIVED FROM FAA FORM 8020-23 DATED 05/31/09 WITH NTSB ID: WPR09LA281.
